# SDR QXEA200500848

- Difficulty date: May 16, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 16,433 hours, 23,660 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2017 - NR 1 ENGINE CHECK FIRE DET MASTER WARNING, ACCOMPLISHED CHECKLIST NR 1 ENGINE LOOP (FAULT B) COMPLETED FLIGHT WITH LOOP A SELECTED, NO OTHER INDICATIONS NOTED.  MAINTENANCE DEFERRED AND AIRCRAFT RETURNED TO SERVICE.
